MathSciNet Relay Station
MathSciNet bibliographic data
MR1923476 11F66 (11F30 11M41 11R29)
Duke, W.; Friedlander, J. B.; Iwaniec, H. The subconvexity problem for Artin $L$-functions. Invent. Math. 149 (2002), no. 3, 489–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement